R
Reaction score
0

Profile posts Postings About

  • I was on TRT for 2 years (Test, HCG) and came off in March. After a couple of months off, I began having constant muscle twitching/cramping, extreme anxiety, panic attacks in the night. I have now had this approx 6 months. I had an EMG, brain MRI, endless bloodwork.I had the Pzizer Covid vaccinations in May, the twitching started around 1 month after taking the vaccine. Did yours start after getting vaccinated?
    R
    RogerJackson
    1 reason i came off, was for the vax, I was not sure of how trt would effect the vax, during my 3 weeks of cold turkey hell, hot and cold sweats, shak'n myself awake in bed etc the twitch'n started in a bicp after pull ups. later it has spread all over. with hot spots comin and goin. I had the vax 4 weeks later, is it possible the twitch'n from withdrawl rolled into vax side effect? maybe, but i don't think so.
  • Loading…
  • Loading…
Top